# SDR HCM2006F00003

- Difficulty date: April 25, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N11QG
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3534
- Engine: Tmeca ARRIEL2B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Activated
- Location: Engine
- Part time: 1,999 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING DUE TO ENG OIL CHIP LIGHT IN FLIGHT.  UNEVENTFUL LANDING NO DAMAGE TO AC OR PROPERTY.  MAINT FOUND 1 SMALL HAIR LIKE DARK CHIP.  PLUG WAS CLEANED, AND ENG WAS TEST RUN FOR 10 MIN.  ENG RUN DOWN TIME WAS CHECKED, CKD NORMAL.  NO ADDITIONAL CHIPS FOUND.  AC WAS FLOWN BACK TO MAINT EMPTY.  CHIP PLUG WAS REINSPECTED, ONE VERY SMALL CHIP WAS NOTED THERE AS WELL.  ENG OIL WAS DRAINED, STRAINED AND OIL FILTER WAS INSPECTED FOR CHIPS.  REPLACED OIL AND FILTER, GROUND RUN FOR 10 MINUTES, CKD CHIP PLUGS, NO CHIPS NOTED.  AC OPS FLT PERFORMED AFTER FILTER CHANGE, AC TEST FLOWN.  PLUGS WERE PULLED, INSPECTED, NO CHIPS NOTED.  FALSE INDICATION BECAUSE CHIP DETECTORS INABILITY TO DIFFERENTIATE 1 VS MANY CHIPS.  (K)
